| Catalog Number |
5531G609 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported that the patient's right knee was revised due to instability.Surgeon noted that the tibia was in external rotation, but felt it wasn't enough to revise the baseplate.A 6x9 ps insert was revised to a 6x12 cs insert.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the patient was revised due to tibia in external rotation, but the surgeon felt the malposition was not enough to require revision of the baseplate, so the 6x9 cs insert was revised to a 6x12 cs insert.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised due to instability.Surgeon noted that the tibia was in external rotation, but felt it wasn't enough to revise the baseplate.A 6x9 cs insert was revised to a 6x12 cs insert.Rep confirmed that no further information will be released by the hospital or surgeon.